How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Health
Satisfied Customers: 10236
Experience:  14 years as clinician in the field of Family Practice
Type Your Health Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

I seem to not know what makes me happy. Just everyone else

Customer Question

I seem to not know what makes me happy. Just everyone else
JA: OK. The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: I am just unhappy. Nature helps. Plus medication.
JA: Is there anything else the Doctor should be aware of?
Customer: I am on lexapro, Kepra 750 mg twice a day n the adavain which I really dislike.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 5 months ago.
Category: Health
Expert:  Anthony Bray, MD replied 5 months ago.
Hello! You have a seizure disorder ? Is that why you are on KEPPRA ?? What dose Lexapro? How long have you been on that ? You are right that being out in nature does help lift depression..Daily walks / exercise to extent possible helps ...Are you seeing a counselor regularly for your depression ? Studies show that COMBINATION of medicine PLUS counseling is more effective than either approach alone ...Seek to MAKE YOURSELF do things that you would normally enjoy ...I call it THE THERAPY OF PLEASANT DISTRACTIONS ... Hobbies ...friends ... Reading a good book... Calling someone you have not talked to for a while. .. Do some act of random kindness ... This action affects you to help build your own self esteem ...Your medicine might be adjusted to help more possibly ...Lexapro dose might be increased but I don't know your dose _ ( work with your treating doctor I am not telling you to change your meds without your doctor's help....adding Trazadone might be a helpful consideration... I hope that this information is helpful for youLet me know if you have further questions or concernsI will be happy to get back with youIf my answer has been helpful and to your satisfaction then please remember to leave positive feedbackThank you and Best Regards,Anthony Bray MD
Customer: replied 5 months ago.
I have been on Kepra for 10 years. When I lost health innsurance canibis was my affordable option. Then I feel is that I am lost and hands down scared. I've been seeing a phyic n a person to talk with. All of these pills worry me and make me more scared
Customer: replied 5 months ago.
Your great. I am on a pill at nite 20 mg. n ads sun if needed. I feel distance n lost
Expert:  Anthony Bray, MD replied 5 months ago.
Hello again,Ok I see...I think that adding Trazadone at bedtime may be helpful option for you ( ask your doctor )Keep up daily exercise Push other steps that we discussed ...Let me know if I may be it further help.Best regards ***** *****!Anthony Bray MD